# SDR EIAA9543

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7F
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Nr 3 Eng Lpt
- Part time: 44,367 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

KHV - NR 3 ENGINE HAS EXCESSIVE NOISE AND VIBRATION AFTER ENGINE START.  ON VISUAL INSPECTION FOUND FOD DAMAGE TO LP ROTOR AND STATOR VANES.  FERRIED AIRCRAFT TO HKG.  REMOVED AND REPLACED NR 3 ENGINE.  (M)
